# SDR USAA2014022100008

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 76,980 hours, 34,591 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR,  ON UPPER ECAM CLIMBING OUT OF 8000 MESSAGE WENT AWAY OUT OF 12000 WITH NORMAL CABIN PRESSURE.   REPLACED R1 DOOR UPPER HOOK ROLLER, ADJUSTED PROXIMITY SWITCH IAW AMM 52-41-00-820-001-A.
